# SDR ZZDA2010247

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 21 HAS WIRE PULLED OUT OF CONNECTOR.  REPLACED CONNECTOR AT SEAT ROW 21 PER SWPM 20-31.  OPS CHECK GOOD.
